# SDR YTRR099528

- Difficulty date: February 25, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N21RT
- Make and model: Bell 206B-3
- Aircraft serial: 2659
- Aircraft time: 17,095 hours
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST START PROPERTIES OF FUEL CONTROL AFTER 443.8 TSO
